Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking Esamino and Airway-L with nasal spray and inhaler. What are the side effects of these medications? Do they cause weight gain?

Hi Doctor, I m Ben from India 26 Male. I have been taking ESAMINO ( amino acid with vitamins soft gelatin capsules) produced by NEWGEN . Along with this I m also taking AIRWAY-L (produced by INTRA LABS) in addition to nasal spray and inhaler . I take all these every night. Could you please tell me what kind of side effects these medicines may have on me? Also, will t also cause me to put on more weight? Thank you very much. Regards, Ben Daniel
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ! Esamino is safe can be taken for 2 month. But you can't take Airway -l for long time. It itself later cause asthma like symptoms. So keep consulting with your doctor while in treatment. Get well. Bye.
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor